Proton pump inhibitor-induced hypomagnesemia: A new challenge.
Аннотация
Proton pump inhibitors (PPIs) are commonly used in clinical practice for the prevention and treatment of peptic ulcer, gastritis, esophagitis and gastroesophageal reflux. Hypomagnesemia has recently been recognized as a side effect of PPIs. Low magnesium levels may cause symptoms from several systems, some of which being potentially serious, such as tetany, seizures and arrhythmias. It seems that PPIs affect the gastrointestinal absorption of magnesium. Clinicians should be vigilant in order to timely consider and prevent or reverse hypomagnesemia in patients who take PPIs, especially if they are prone to this electrolyte disorder.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.